MathSciNet Relay Station
MathSciNet bibliographic data
MR2346575 14H15 (14N35 32A27 37K10 37K20 81T45)
Eynard, B.; Orantin, N. Invariants of algebraic curves and topological expansion. Commun. Number Theory Phys. 1 (2007), no. 2, 347–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement